MAUDE Adverse Event Report: CONAIR CORPORATION CONAIR; HEATING PAD

CONAIR CORPORATION CONAIR; HEATING PAD
Model Number HP15
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 02/26/2019 - since the consumer discontinued the complaint call and did not follow-up, it cannot be determined if the product will be returned to the manufacturer.Therefore, an investigation cannot be completed at this point in time.
 
Event or Problem Description
On 1/28/2019 - the consumer claims the product caught on fire.The consumer hung up on our call center prior giving a full description.

Brand Name
CONAIR
Common Device Name
HEATING PAD
Manufacturer (Section D)
CONAIR CORPORATION
1 cummings point rd
stamford 06902
MDR Report Key8370046
Report Number1222304-2019-00004
Device Sequence Number11028432
Product Code IRT
UDI-Device Identifier00074108355577
UDI-Public(01)00074108355577(10)1217DH(11)171201
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberHP15
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR